Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 10, NWS New Orleans, LA

February 3, 2016Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Feb 3, 2016, 9:51 AM CST for Tangipahoa Parish, Louisiana. It took effect at Feb 4, 2016, 11:35 AM CST. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 9:51 AM CST (15:51 UTC)
In effect from
Feb 4, 2016, 11:35 AM CST
Expired
Feb 6, 2016, 8:24 PM CST
In force
57 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Tangipahoa Parish, LA

The river

Written for the forecast point Tangipahoa River at Robert (ROBL1). The gauge peaked at 15.61 ft at Feb 5, 2016, 11:00 AM CST.

actionminormoderate101502/0302/0402/0502/0602/0702/08
Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

314 
WGUS44 KLIX 031551
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
951 AM CST WED FEB 3 2016

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana... 

  Tangipahoa River Near Robert affecting Tangipahoa Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

&&

LAC105-042151-
/O.NEW.KLIX.FL.W.0010.160204T1900Z-160207T0224Z/
/ROBL1.1.ER.160204T1900Z.160205T1200Z.160206T2024Z.NO/
951 AM CST WED FEB 3 2016

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Tangipahoa River Near Robert.
* from Thursday afternoon to Saturday evening.
* At  8:30 AM Wednesday the stage was 9.7 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 16.0 feet by Friday early afternoon.the 
  river will fall below flood stage by Saturday early afternoon.
* Impact...At 16.0 feet...Minor flooding near the river with beach 
  areas under water.
* Impact...At 15.0 feet...Minor flooding near the river.

&&
 
LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$

24/RR
5 follow-up statements
002 
WGUS84 KLIX 040246
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
846 PM CST WED FEB 3 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
The Tangipahoa River Near Robert affecting Tangipahoa Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC105-050846-
/O.EXT.KLIX.FL.W.0010.160204T2248Z-160208T0900Z/
/ROBL1.1.ER.160204T2248Z.160206T0000Z.160208T0300Z.NO/
846 PM CST WED FEB 3 2016

...Flood Warning extended until late Sunday night...The Flood Warning
continues for
  The Tangipahoa River Near Robert.
* from Thursday afternoon to late Sunday night.
* At 7:30 PM Wednesday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage by tomorrow 
  afternoon and then continue to rise until cresting at around 16.0 feet 
  by Friday night.  The river is expected to fall below flood stage by 
  Sunday night February 7th.
  river will fall below flood stage by Sunday before midnight.
* Impact...At 16.0 feet...Minor flooding near the river with beach 
  areas under water.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025




$$
382 
WGUS84 KLIX 041625
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1025 AM CST THU FEB 4 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
Tangipahoa River Near Robert affecting Tangipahoa Parish 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC105-052225-
/O.EXT.KLIX.FL.W.0010.160204T1735Z-160206T1800Z/
/ROBL1.1.ER.160204T1735Z.160205T1200Z.160206T1200Z.NO/
1025 PM CST WED FEB 4 2016

The Flood Warning continues for
  The Tangipahoa River Near Robert.
* until Saturday afternoon.
* At  9:30 AM Thursday the stage was 14.5 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 16.0 feet by tomorrow morning. The river will fall 
  below flood stage by Saturday morning.
* Impact...At 16.0 feet...Minor flooding near the river with beach 
  areas under water.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
514 
WGUS84 KLIX 050142
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
742 PM CST THU FEB 4 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
The Tangipahoa River Near Robert affecting Tangipahoa Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC105-060742-
/O.EXT.KLIX.FL.W.0010.000000T0000Z-160206T0800Z/
/ROBL1.1.ER.160204T2110Z.160205T1200Z.160206T0200Z.NO/
742 PM CST THU FEB 4 2016

The Flood Warning continues for
  The Tangipahoa River Near Robert.
* until late Friday evening.
* At 6:30 PM Thursday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to continue rising until cresting
  at around 15.5 feet by tomorrow morning. The river is expected to 
  fall below flood stage by tomorrow evening.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025




$$
199 
WGUS84 KLIX 051548
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
948 AM CST FRI FEB 5 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
The Tangipahoa River Near Robert affecting Tangipahoa Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC105-061330-
/O.EXT.KLIX.FL.W.0010.000000T0000Z-160206T1330Z/
/ROBL1.1.ER.160204T2110Z.160205T1800Z.160206T0730Z.NO/
948 AM CST FRI FEB 5 2016

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Tangipahoa River Near Robert.
* until Saturday morning.
* At  8:30 AM Friday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.6 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tomorrow.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

$$
772 
WGUS84 KLIX 060111
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
711 PM CST FRI FEB 5 2016

...The flood warning continues for the following rivers in 
Louisiana...

The Tangipahoa River Near Robert affecting Tangipahoa Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC105-061330-
/O.CON.KLIX.FL.W.0010.000000T0000Z-160206T1330Z/
/ROBL1.1.ER.160204T2110Z.160205T1800Z.160206T0730Z.NO/
711 PM CST FRI FEB 5 2016

The Flood Warning continues for
  The Tangipahoa River Near Robert.
* until Saturday morning.
* At 6:30 PM Friday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river has already crested and is expected to fall 
  below flood stage by late tonight.
* Impact...At 15.0 feet...Minor flooding near the river.

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 8:02 AM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Feb 3, 8:02 AM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
802 AM CST WED FEB 3 2016

.SOUNDING DISCUSSION...
THERE WAS RAIN AT TIME OF LAUNCH WITH MAYBE SOME DATA
CONTAMINATION BETWEEN 850-700 MB. SOME EDITING WAS PERFORMED IN
THAT STRETCH TO SMOOTH OUT SOME FALSE LAPSE RATES. OTHERWISE...A
FRONTAL INVERSION IS NOTED TO 908 MB/3KFT...THEN SATURATED TO JUST
BELOW 500 MB WHERE THE BASE OF A VERY DRY COLUMN ALOFT THROUGH
TROPOPAUSE. PRECIPITABLE WATER HAS FALLEN SOMEWHAT TO 1.36 INCHES
AND SHOULD CONTINUE TO FALL THROUGHOUT THE DAY. SHALLOW NORTH TO
NORTHWEST WINDS 10-25 KT BELOW FRONTAL INVERSION...THEN SW 20-120
KT ALOFT. PEAK WIND 230/119 KT AT 46KFT. 24/RR

&&

.PREV DISCUSSION... /ISSUED 314 AM CST WED FEB 3 2016/

SHORT TERM...
CURRENT SYSTEM WILL BE SLOW TO MOVE OUT OF THE AREA TODAY. THE
EASTERN PORTION OF THE AREA WILL STILL HAVE SOME LINGERING
OVERRUNNING LIGHT RAIN TO CONTEND WITH THROUGH AT LEAST THE
MORNING HOURS AND SOME MAY LINGER INTO THE AFTERNOON FOR JACKSON
COUNTY AND PLAQUEMINES PARISH. WE WILL LEAVE THE OVERNIGHT TEMPS
IN THE 70S AS COLD AIR BEHIND THE FRONT WILL SETTLE BACK INTO THE
AREA MAKING IT FEEL LIKE FEBRUARY AGAIN. CLEAR SKIES AND COOL DAYS
AND NIGHTS WILL CONTINUE THROUGH THE REST OF THE WEEK WITH A VERY
PROGRESSIVE BUT RELATIVELY DRY PATTERN SETTING UP THROUGH THE
REMAINDER OF THE FCAST.

LONG TERM...
WE WILL SEE ANOTHER DEEP UPPER TROUGH DIG SOUTHWARD ALONG WITH
ANOTHER COLD FRONT MOVING THROUGH BY SATURDAY. THE FRONT WILL BE
QUITE DISTINGUISHABLE AS A GOOD LINE OF CLOUDS SHOULD BE
ASSOCIATED WITH IT DURING THE DAY SATURDAY. CANT RULE OUT A
SPRINKLE OR TWO BUT FOR THE MOST PART EVEN THE CLOUDS WILL BEGIN
TO DECAY AS THE FRONT MOVES THROUGH. THE SYSTEM WILL BRING SOME
STRONG NW WINDS AND A REINFORCEMENT OF COOL DRY AIR. ALMOST
IMMEDIATELY BEHIND THE SATURDAY FRONT WILL BE ANOTHER DIGGING
UPPER TROUGH THAT WILL BEGIN TO DEVELOP A DEEP SFC LOW AS IT
SWINGS EAST THROUGH OKLAHOMA AND ARKANSAS SUNDAY. THE COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL MOVE THROUGH OUR AREA SUNDAY
NIGHT INTO MONDAY MORNING. NOT A LOT EXPECTED WITH THIS FRONT
EITHER AS ONLY A NARROW LINE OF CLOUDS MAY MOVE THROUGH THE AREA
SUNDAY NIGHT OR MONDAY MORNING. NW WINDS WILL ONCE AGAIN BE BRISK
BEHIND THIS FRONT AND ANOTHER REINFORCING SURGE OF COOL DRY AIR
WILL MOVE BACK INTO THE AREA. THE MID LEVEL THERMAL TROUGH
ASSOCIATED WITH THIS SYSTEM WILL MOVE THROUGH MONDAY AND COULD BE
DEEP ENOUGH TO CAUSE SOME SNOWFALL OVER NORTHERN MISS INTO CENTRAL
ALABAMA. MODELS HAVE BEEN CHALLENGED QUITE A BIT WITH RESOLVING
THIS DEEP SYNOPTIC UPPER TROUGH. WOULD LIKE TO SEE THE BASE OF THE
UPPER TROUGH STAY NORTH IN FUTURE MODEL RUNS AS ANY DISPLACEMENT
SOUTHWARD COULD POSSIBLY BE AN ISSUE.

AVIATION...

OUTFLOW BOUNDARY/COLD FRONT HAS CLEARED ALL TERMINALS WITH THE
EXCEPTION OF KGPT...WHICH SHOULD SEE IT PRIOR TO 12Z TAF PACKAGE
ISSUANCE. THERE IS SOME ELEVATED CONVECTION BEHIND THE FRONT...SO
WILL NEED TO CARRY CONVECTION FOR A FEW MORE HOURS FROM THE TIME OF
THIS WRITING...BUT LIKELY TO REMOVE FROM MOST TERMINALS PRIOR TO
12Z. THERE IS LIKELY TO BE A PERIOD OF SEVERAL HOURS AFTER THE
BOUNDARY MOVES THROUGH WHERE WINDS WILL BE VARIABLE BEFORE NORTHWEST
TO NORTH WINDS PREDOMINATE. MAINLY IFR CEILINGS IN ADVANCE OF THE
FRONT...BUT VFR BEHIND THE CONVECTION. WILL NEED TO MONITOR FOR
POTENTIAL OF A BRIEF PERIOD OF IFR CONDITIONS TO SET BACK IN DURING
THE VARIABLE WINDS...BUT NOT SEEING MUCH OF THAT RIGHT NOW.
ANTICIPATE THAT ALL TERMINALS WILL BECOME VFR DURING THE LATE
MORNING OR EARLY AFTERNOON. BEYOND THAT...MAIN FORECAST CONCERN
WOULD BE POTENTIAL FOR WIND GUSTS ABOVE 20 KNOTS AT KMSY AND KNEW
LATER TONIGHT. 35

MARINE...

CONVECTION MOVING THROUGH COASTAL WATERS SHOULD ELIMINATE ANY
REMAINING SEA FOG AND AM ALLOWING MARINE FOG ADVISORY TO EXPIRE WITH
THIS FORECAST PACKAGE ISSUANCE. REAL COLD ADVECTION DOES NOT REALLY
PLUG IN UNTIL LATER TONIGHT OR EARLY THURSDAY MORNING...SO SHOULD BE
ABLE TO JUST CARRY EXERCISE CAUTION HEADLINES ON THE OPEN WATERS
TODAY. AFTER THE FRONT MOVES WELL OFFSHORE...STRONG COLD AND DRY AIR
ADVECTION ASSOCIATED WITH A RIDGE BUILDING INTO THE AREA WILL ALLOW
FOR BOUNDARY LAYER FLOW IN EXCESS OF 20 KNOTS TO EASILY MIX DOWN TO
THE SURFACE.  AS A RESULT...AN EXTENDED PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS IS EXPECTED BEGINNING TONIGHT AND PERSIST
THROUGH FRIDAY MORNING. SEAS WILL CORRESPONDINGLY INCREASE TO
BETWEEN 5 AND 7 FEET IN THE OPEN GULF WATERS AND 3 TO 5 FEET IN THE
SOUNDS AND LAKES. WINDS SHOULD FINALLY BEGIN TO RELAX FRIDAY
AFTERNOON...AS THE CENTER OF THE RIDGE BECOMES MORE CENTERED OVER
THE GULF SOUTH AND THE PRESSURE GRADIENT WEAKENS. BEYOND
SATURDAY...FORECAST CONFIDENCE DIMINISHES WITH SIGNIFICANT
DIFFERENCES BETWEEN MEDIUM RANGE MODELS. HAVE ADOPTED THE BLENDED
SOLUTION UNTIL MODEL DIFFERENCES RESOLVE. 35

DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING CONTINUES ON MISSISSIPPI/PEARL RIVERS.
             MONITORING CONVECTION EARLY THIS MORNING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  62  36  53  30 /  10  10   0   0
BTR  64  38  55  32 /  10  10   0   0
ASD  64  41  56  35 /  30  10   0   0
MSY  64  44  55  38 /  30  10   0   0
GPT  64  42  56  36 /  40  10   0   0
PQL  65  44  56  35 /  50  10  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 3, 5:06 AM CST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 AM CST WED FEB 3 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-032315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
506 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF THE COASTAL WATERS THIS
MORNING. A FEW STORMS COULD STILL PRODUCE GUSTY WINDS OVER THE
COASTAL WATERS THROUGH LATE THIS MORNING.

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE COASTAL WATERS FOR
WINDS FREQUENTLY IN THE 15 TO 20 KNOTS RANGE WITH HIGHER GUSTS
ALONG WITH CHOPPY WATERS. AN INCREASE IN NORTHERLY WINDS COULD
PRODUCE SMALL CRAFT ADVISORY CONDITIONS OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS AND ROUGH SEAS IN ASSOCIATION WITH THE COLD FRONT
PASSAGE ARE EXPECTED TO RESULT IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 7:28 PM CSTRiver Flood WarningLIXSaint Tammany32 days
Feb 2, 8:28 PM CSTSpecial Weather StatementLIXPointe Coupee, West Feliciana47 min
Feb 2, 8:48 PM CSTSpecial Weather StatementLIXEast Feliciana, West Baton Rouge27 min
Feb 2, 9:24 PM CSTMarine Dense Fog AdvisoryLIX6 hr
Feb 2, 9:44 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge31 min
Feb 2, 11:31 PM CSTSpecial Weather StatementLIXAssumption, Saint James29 min
Feb 3, 12:13 AM CSTSpecial Weather StatementLIXSaint Tammany62 min
Feb 3, 12:58 AM CSTSpecial Marine WarningLIX92 min
Feb 3, 1:34 AM CSTSpecial Marine WarningLIX56 min
Feb 3, 2:10 AM CSTSpecial Marine WarningLIX95 min
Feb 3, 3:24 AM CSTSpecial Marine WarningLIX51 min
Feb 3, 3:26 AM CSTSpecial Marine WarningLIX94 min
Feb 3, 9:49 AM CSTRiver Flood WarningLIXEast Baton Rouge26 hr
Feb 3, 2:59 PM CSTSmall Craft AdvisoryLIX39 hr

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.